# SDR SWAA060524

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 27,148 hours, 14,575 cycles
- Engine: Ge CFM567B24
- Engine time: 25,193 hours, 13,472 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 340035501
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND NR 1 ENGINE FAN DISK WORN ON TOP SURFACE OF FWD FLANGE ALL THE WAY AROUND HUB.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
